# SDR UALA2009012300255

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 31,078 hours, 6,992 cycles
- Engine: Pwa PW4077
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Control Valve
- Component: Control Valve
- Component part number: 8102044
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, CREW CALL, RIGHT FCV MSG DISPLAYED ON EICAS.  ACCOMPLISHED MAT TEST 2X FAILED 2X.  LOCKED OUT RIGHT LOWER FLOW CONTROL VALVE PER MEL.  RIGHT LWR FLOW CONTROL VALVE LOCKED CLOSED.  REPLACED LOWER FCV-RIGHT PACK.  FOUND AND REPAIRED BROKEN GROUND WIRE AT CONNECTOR TO UPPER SOLENOID.  RAN FIM 21-51 TASK 818.  CHECKED NORMAL.
